# SDR FDEA201303070511

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N380049
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE STRINGER 28R HAS CORROSION INSIDE SPLICE JOINT AT BS 660.  R & R WITH NEW SPLICE JOINT FABRICATED IAW DWG 143N3800 SHT.1 REV C AND INSTALLED IAW SERM 51-40-02 REV 108.   REPAIR IS MAJOR.
